Publisher: Alexandru Ioan Cuza University Press (Total: 3 journals)   [Sort by number of followers]

Showing 1 - 3 of 3 Journals sorted alphabetically
Annals of the Alexandru Ioan Cuza University - Mathematics     Open Access   (Followers: 1, SJR: 0.225, CiteScore: 0)
Linguaculture     Open Access  
Scientific Annals of Economics and Business     Open Access   (SJR: 0.138, CiteScore: 0)
Similar Journals
Journal Cover
Annals of the Alexandru Ioan Cuza University - Mathematics
Journal Prestige (SJR): 0.225
Number of Followers: 1  

  This is an Open Access Journal Open Access journal
ISSN (Print) 1221-8421 - ISSN (Online) 2344-4967
Published by Alexandru Ioan Cuza University Press Homepage  [3 journals]
  • Algorithmic problems for free Poisson algebras

    • Authors: annalsmath
      Abstract: Received: 29.VIII.2018, Accepted: 29.XI.2018 Abstract. It is well known that the ideal membership problem for free Lie algebras is undecidable which implies the undecidability of the ideal membership problem for free Poisson algebras. Using that fact we prove that  the [...]
      PubDate: Wed, 18 Dec 2019 13:52:12 +000
       
  • Lightlike hypersurfaces of an indefinite nearly trans-Sasakian manifold

    • Authors: annalsmath
      Abstract: Received: 16.V.2018, Accepted: 09.X.2018 Abstract. In this paper, we study lightlike hypersurfaces M of an indefinite nearly trans-Sasakian manifold M or an indefinite nearly generalized Sasakian space form M(f1, f2, f3)  with a tangential trans-Sasakian structure vector field ζ subject such that [...]
      PubDate: Fri, 02 Nov 2018 07:36:49 +000
       
  • On split equality problem for proximal point algorithm

    • Authors: annalsmath
      Abstract: Received: 12.III.2018, Accepted: 16.V.2018 Abstract. In this paper, we introduce a modified Mann iterative scheme for solving a split equality proximal point algorithm problem. We also establish strong convergence of this iterative sequence to a minimizer of a convex function [...]
      PubDate: Fri, 02 Nov 2018 06:28:31 +000
       
  • Hyperholomorphy of multiplicative inverse functions of bicomplex variables

    • Authors: annalsmath
      Abstract: Received: 11.I.2018, Accepted: 03.V.2018 Abstract. In this paper, we give some algebraic properties of bicomplex numbers and some different forms of bicomplex conjugations, based on the expression of the usual complex conjugation. We provide the multiplicative inverse forms and hyperholomorphy [...]
      PubDate: Fri, 02 Nov 2018 05:38:41 +000
       
  • Rings with very few nilpotents

    • Authors: annalsmath
      Abstract: Received: 19.II.2016, Accepted: 10.I.2017 Abstract. We show that any indecomposable ring with only 3 nonzero nilpotent elements, pairwise not commuting, is isomorphic to the ring of $2\times 2$ matrices over the 2-element field. Rings with only one or two nonzero [...]
      PubDate: Wed, 04 Apr 2018 09:48:07 +000
       
  • The center map of a centroaffine ruled surface

    • Authors: annalsmath
      Abstract: Received: 12.VI.2017, Accepted: 21.IX.2017 Abstract. We determine a nondegenerate centroaffine ruled surface such that the image of its center map lies on a plane containing the origin. A centroaffine minimal surface such that the image of the center map lies on [...]
      PubDate: Wed, 04 Apr 2018 07:51:00 +000
       
  • Directed weak and directed Dold fibrations

    • Authors: annalsmath
      Abstract: Received: 4.V.2017, Accepted: 14.III.2018 Abstract. In a previous paper [21] the author studied the homotopy lifting property in the category dTop of directed spaces in the sense of M. Grandis [12], [13], [14]. The present paper, which is a continuation of [...]
      PubDate: Mon, 26 Mar 2018 11:05:13 +000
       
  • Uniqueness results related to certain q-shift difference polynomials

    • Authors: annalsmath
      Abstract: Received: 6.XII.2016, Revised: 7.VII.2017, Accepted: 8.III.2018 Abstract. In this paper, we investigate the uniqueness problems of certain $q$-shift difference polynomials sharing a value or a small function or a polynomial with finite weights. The results of this paper improve and [...]
      PubDate: Mon, 26 Mar 2018 10:41:25 +000
       
  • Generalized para-coKähler structures

    • Authors: annalsmath
      Abstract: Received: 6.I.2018, Accepted: 1.III.2018 Abstract. In this paper, we define and characterize generalized almost para-contact pseudo-metric structures. Then, we define normal generalized para-contact pseudo-metric structures and generalized para-coKähler structures and give some examples of them. Keywords: Generalized almost para-contact structure, [...]
      PubDate: Mon, 26 Mar 2018 10:28:44 +000
       
  • Wavelet frame characterization of Lebesgue spaces on local fields

    • Authors: annalsmath
      Abstract: Received: 21.IX.2017, Revised: 7.II.2018, Accepted: 1.III.2018 Abstract. Shah and Debnath [Tight wavelet frames on local fields, Analysis, 33 (2013), 293-307] have  derived an explicit method for  constructing tight wavelet frames on local fields   using the machinery of unitary extension principle. [...]
      PubDate: Mon, 26 Mar 2018 10:11:11 +000
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 18.207.133.27
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-